# SDR SWAA2024101446683

- Difficulty date: October 9, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 75,027 hours, 44,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF TTG8Q00WADA6 FOR REAR GALLEY OVERHEAD EMERGENCY EXIT SIGN REPAIR TLD.<[01] REMOVED AND REPLACED AFT GALLEY OVERHEAD EMERGENCY EXIT LIGHT ASSY IN REF TO AMM 33-51-01.
